candidablog.com

Clicking on arms from Murad Resurgence?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Im on Murad Resurgence for month or so, and I have clicking in my left arm, not all the time but when I retract it and lay it flat, or stay in the same position for hours. Anyone elese got or get this while on Murad Resurgence?, is this normal?, should I worry about athritis?Are there any tablets, or foods I can eat that will stop my joints from clicking or rubbing or whatever thay do to damage?, thanks..

Comments (12)

You can read this post that Sheefa gave some suggestions. You can even read Sheefa's story. He still has daily pain and clicking since Murad Resurgence. I do to at times, yet I have other damage from Murad Resurgence to my joints and bones. It might go away for you and it might not that is the risk you take. It dries up more then your face, It can dry up your joints.

Good Luckhttp://www.acne.org/messageboard/JOINT-PAI...ed-t215387.html.

Comment #1

Indeed, listen to Oli Girl.The clicking can be the start of things going wrong. I had clicking in my ankles before it progressed to extremem pain, then clicking elsewhere in my body and then again extreme pain on a daily basis. No doubt Murad Resurgence has caused it. I used to cringe when my ex girlfriend cracked her back as I never had any popping/cracking/clicking joints, I laugh now as mine do it daily accompanied by unbelievable pain..

Comment #2

I feel really sorry for you sheefa, and I hope somehow in the near future it gets better for you, do you take pain killers or any other meds that stop this pain?, also did you expierence these joint pains while on Murad Resurgence?, or did they come afterwards?, I'm on 80mg a day (I'm 6ft4 and well over 10 stone mind) and only have 3 months left, so far no major events but I do start to ache a bit.In all honestly is this rare?, I mean a lot of people seem to think that the un-lucky ones like you seem to have had underlying conditions anyway before starting Murad Resurgence..

Comment #3

I was fit as anything, was always doing triathlons and due to start a career in the Royal Air Force as a Regiment Officer - heavy infantry training. I hardly trained at all whilst on Murad Resurgence, but did start after. All my pains started just AFTER I finished my course. Technically and physically the doctors say I'm in perfect shape, but clearly I am not. They can't detect anything wrong. Only Murad Resurgence can cause a fu*k up like that..

Comment #4

I just want to say, please anyone with Murad Resurgence side effects do not take any omega 3 oils or anything with fat soluble vitamin A in. I know in sheefas post he suggests omega 3 in the form of flaxseed or fish oil. but from experience a number of people post Murad Resurgence have issues with taking these and it can make things worse... I don't know the mechanism behind it but I have spoken to dozens of Murad Resurgence 'victims' who have noticed the same..

Comment #5

No there are many of people with joint pains, some more severe then others. There's more then just acne.org. Mine came two weeks before my course was to end and even though I quit it kept getting worse. I am one year off Murad Resurgence. I have massive damage to bones, muscles , joints, tendons and ligaments. (ran 3 miles a day and worked out before Murad Resurgence)I suggest everyone who has taken Murad Resurgence to get a Dexa Scan,(check density of bones), Bone Scan and have Vit D levels checked.

I posted a reason why not to take Omega 3 If damaged by Murad Resurgence on Sheefa Link (though he does have great info on there for joints.) though I not sure if that is the reason why it makes us worse. I would Jack4740 let your derm know, maybe you should lower your dose, 80mg is not a low dose at all, I have read people clearing up on 20mg and well Murad Resurgence is not a sure thing, alot get thier acne back, some not as bad as before. Good Luck Jack4740, It may go away Some people's have, Just be glad you have warning signs now and not after your course or towards the end..

Comment #6


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.